So I got my very first shot on September 2/16 and I get my second one in December or late November. When I first got the shot I had it done while on my period and it stopped earlier than usual then about a couple weeks later I had my period again, or thought I did for two weeks but it turns out it's just this brown-reddish coloured discharge. I started getting it about a week after the shot, and I'm wondering, will it stop and when. My boyfriend and I have sex and we enjoy it but I find it gross that this is happening. Like he keeps asking to go down but I don't want him to because of this. When will the discharge stop because honestly it even grosses me out.
It's common to get that or even bleeding irregularly until you've had 2 or 3 shots.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2017 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 21 Jan 2015 • 1 answer
Updated 10 Dec 2017 • 1 answer
Updated 14 Feb 2018 • 1 answer